# SDR CALA2020091801124

- Difficulty date: September 17, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 0873
- Aircraft time: 69,250 hours, 29,379 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 08167120
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT ROWS 23L; 24L ARE INOP.  A3NB-33-3-6015 PER HAECO LCQ NON ROUTINE 9294339 GENERATED BY V061674.
